# SDR UPS00233208

- Difficulty date: June 19, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6531773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  WHILE RECTIFING CORROSION ON FLOORBOARD, TRANSVERSE FLOORBEAM AT BS 1183, FOUND TO BE CORRODED.     CORROSION REMOVED IAW SRM 51-10-6. CORROSION FOUND TO BE OUTSIDE LIMITS AND REINFORCED CHORD REPLACED IAW DRW #65-19606.
